# SDR ERAA093692

- Difficulty date: December 4, 2003
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N298EH
- Make and model: Bolkms BO105S
- Aircraft time: 7,131 hours
- Engine: Allsn 250C20
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bevel Gear
- Condition: Deteriorated
- Location: Transmission
- Part time: 5,685 hours
- Component: Transmission
- Component part number: 4638001007
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMISSION MAKING METAL. LT INPUT PINION AND BEVEL GEAR BREAKING DOWN, LT INPUT SEAL LEAKING.  REMOVED AND SCRAPPED LT PINION AND BEVEL GEAR.   INSTALLED SERVICEABLE LT INPUT PINION AND BEVEL GEAR, CLEANED AND INSPECTED ALL CENTER CASE AND LOWER CASE PARTS.  ADJUSTED DISTANCE AND BACKLASH AS REQUIRED.  REASSEMBLED IAW REM 103.  REPLACED LT AND RT INPUT SEAL, COMPLIED WITH LT AND RT FREEWHEEL INSPECTION IAW REM 103.
